# SDR CHQA20130409108

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 27,903 hours, 24,137 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,062 hours, 22,060 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: 1978
- Part serial: 50104
- Condition: Failed
- Location: Vor/Ils
- Part time: 2,258 hours, 3,112 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

DURING APPROACH, CREW REPORTED ILS 1 AND 2 ERRATIC.  DIVERTED AND LANDED WITHOUT INCIDENT.    VOR/ILS STABILIZER ANTENNA 1 AND 2 WERE REPLACED.  OPS CHECKED GOOD.
